# SDR MWEA98197

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5910347
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FS FOUND WITH CHAFE MARKS FROM FLOORBOARDS RBL 20 - LBL 20.  BLENDED AREA OF BEAM, FAB REPAIR STRAP IAW SRM 5305 FIG 20, INSTALLED REPAIR STRAP IAW SRM 51-30.
